# SDR AALA980491

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- Engine: Ge CF680C2A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gasket
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, F

## Discrepancy

LHR - FLT 105 - AIRCRAFT MADE AN UNSCHEDULED LANDING AT BOS DUE TO CREW NOTING RIGHT INNER, FUEL TANK QUANTITY FLUCTUATION.  UPON LANDING BOS, AIRCRAFT BEHIND US ON TAXIWAY REPORTED 'FUEL POURING FROM NR 2 ENGINE' PULLED NR 2 FIRE HANDLE AND FIRED AGENT 1.  TROUBLESHOT NR 2 ENGINE FUEL SYSTEM.  FOUND FUEL PUMP INLET HOSE GASKET DETERIORATED.  REPLACED GASKET PERFORMED MAINTENANCE CHECKS IAW MM.  CHECKS NORMAL.  NO DEFECTS NOTED.  OK FOR SERVICE, NO LEAKS NOTED.  REPLACED RT ENGINE NR 1 AND NR 2 FIRE BOTTLES PER MM.  ACCOMPLISHED REQUIRED CHECKS OK.  RESAFETIED RT ENGINE FIRE HANDLE.  (M)
